# SDR UALA2013062004294

- Difficulty date: June 19, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 80,468 hours, 23,351 cycles
- Engine: Pwa PW2040
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PARK BRAKE MODULE IS LEAKING HYD FLUID AS NOTED DURING WALK AROUND.   REPLACED O-RING ON PARK BRAKE MODULE HYD UNION.OPS AND LEAK CHECK NORMAL.
